# SDR SWAA2022021714576

- Difficulty date: August 18, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LH Z-ANGLE HAS CORROSION AT STA 500B TO 500D / REMOVED CORROSION ON LH Z ANGLE AT STA 500B TO 500D IAW 737-700 SRM 51-10-02-0G-0 BLEND FOUND OUT OF LIMITS WITH 100% MATERIAL LOSS PER SRM 53-00-53-1A-2 LH Z ANGLE REMOVED AND REPLACED FROM STA 400 TO 500D ON NON ROUTINE NO.X799671
